On the Collapsing of Homogeneous Bundles.

George R. Kempf

Inventiones mathematicae (1976)

  • Volume: 37, page 229-240
  • ISSN: 0020-9910; 1432-1297/e

How to cite


Kempf, George R.. "On the Collapsing of Homogeneous Bundles.." Inventiones mathematicae 37 (1976): 229-240. <http://eudml.org/doc/142436>.

author = {Kempf, George R.},
journal = {Inventiones mathematicae},
pages = {229-240},
title = {On the Collapsing of Homogeneous Bundles.},
url = {http://eudml.org/doc/142436},
volume = {37},
year = {1976},

AU - Kempf, George R.
TI - On the Collapsing of Homogeneous Bundles.
JO - Inventiones mathematicae
PY - 1976
VL - 37
SP - 229
EP - 240
UR - http://eudml.org/doc/142436
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.